CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

BIaum, Mario and Bruck, Jehoshua and Farrell, Patrick G. (1997) Two-dimensional interleaving schemes with repetitions. In: 1997 IEEE International Symposium on Information Theory, Proceedings. IEEE , Piscataway, NJ, p. 342. ISBN 0-7803-3956-8 http://resolver.caltech.edu/CaltechAUTHORS:20120119-135511706

This list was generated on Sun Apr 23 02:53:13 2017 PDT.